# SDR CA110722003

- Difficulty date: July 21, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Emb ERJ170200SU
- Aircraft time: 12,740 hours
- Engine: Ge CF348E5A1
- System (JASC): 2400 · Electrical Power System
- Part: Module
- Part number: 59130164
- Part serial: C3099
- Condition: Failed
- Location: Dc Power
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

IN THE CLIMB THROUGH 11,000 FT, THE FLIGHT EXPERIENCE SIGNIFICANT DOOR SEAL VIBRATION FOLLOWED BY A NR 1 BLEED FAILURE THROUGH 16,000 FT.  THE FLIGHT LEVELED OFF AND FOLLOWED THE QRH WHICH CLEARED THE BLEED FAILURE BUT THE CABIN PRESSURE CONTINUED TO CLIMB.  THE CREW ELECTED TO RETURN TO BASE. NO ADVERSE PASSENGER REACTION WAS OBSERVED.  SPDA 2 DC POWER MOD IN SLOT 1 REPLACED IAW AMM 24-61-11 REF FIM 36-10-00-810-804A00, NR 1 ENG PRESSURE SENSE LINE CLEANED OUT, ENG RUN CARRIED OUT - NO FAULTS - CONSIDERED SERVICABLE.
